It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-04-2004, 10:34 AM   #1
Junior Member
 
Join Date: Jun 2004
Posts: 40
Flash52 HB User
Stopping Allergy Shots

My doctor is thinking about stopping my allergy shots. I have been on them for one year and it took me six months to get to full dose because I reacted to every shot. I have been getting off balance, tongue tingles and nausea.
I'm scared to stop them because I'm afraid it will be worse. Why can't I take a lower dose? Any thoughts?

 
Old 11-05-2004, 05:44 AM   #2
Inactive
 
Join Date: Jun 2004
Location: PA
Posts: 130
hoffta HB User
Re: Stopping Allergy Shots

I think I would seek the help of another allergist. It took me probably a year and a half to two years to get to maintenace and with many setbacks. I think you have not given it enough time and would seek the advice of another allergist. Some are better at mixing up the vials of stuff than others also. Mine mixes his own and has his staff doing the administration of the medication. If you quit now and start with someone else you will be back to square one. I would continue with the shots and take your records to someone else. My allergist and ENT have already told me that I will need to be on shots forever. I have very severe allergies though.

He actually has the greatest office setup I have ever seen. He has to be a millionaire, but it is because he knows his stuff and knows how to treat his patients. His office has two big screen TV's, and video and arcade games for the kids. I think he has ordered every magazine ever published for adult reading too. The kids love this office...I think they come just for the games.

 
Sponsors Lightbulb
   
Old 11-05-2004, 10:35 AM   #3
Junior Member
 
Join Date: Jun 2004
Posts: 40
Flash52 HB User
Re: Stopping Allergy Shots

Thanks for your advise. I see a neuro-otoligist that I like a lot. I went through 5 or 6 others before I found this guy. I have allergies but my main problem is endolymphatic hydrops. I could barely drive or walk down a long hallway until he started me on thiazide diuretics. It just seems like my allergies are getting much worse in the last month and I'm reacting more to the shots. It's hard to know what to do.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Allergy shots and Breathing BEDY Allergies 3 12-15-2009 04:06 AM
Allergy shots and stopping early hopetofeelwell1 Allergies 11 07-17-2009 01:13 PM
Asthma attack after first round of allergy shots shelovescliche Allergies 0 08-26-2008 06:52 PM
Can I trust my food allergy test? Luisito820 Allergies 5 10-10-2006 09:18 PM
I fired my allergist and quit the allergy shots! Run262 Allergies 3 10-01-2006 05:33 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Allegra
Astelin
Benadryl
Clarinex Claritin
  Flonase
Nasonex
Prednisone
Singulair
Zyrtec







All times are GMT -7. The time now is 11:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!